# SDR COMA2010071950147

- Difficulty date: July 15, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 27,677 hours, 24,496 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R752863
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM BNA TO MSP RECEIVED HYD NR 1 LOW PSI MSG, PRESSURE AND QTY WENT TO ZERO.  EMERGENCY DECLARED, A/C DIVERTED TO STL LANDED SAFELY.  FOUND HYD LINE FROM TOP OF CASE DRAIN MANIFOLD TO SERVICE PORT CHAFED THROUGH.  REMOVED AND REPLACED LINE.  NO FURTHER DEFECTS NOTED.
